It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by debz on August 15, 2000 at 15:26:29:

In Reply to: Re: treatments & causes for addisons disease posted by diane on January 19, 2000 at 07:06:21:

Hi....I`ve had addisons for 3 years now.
I still get the tired feelings at night and probably always will.
I am on 30mg of hydrocortisone daily.1 florinef daily.2 zoton daily (because the mixture builds up too much stomach acid in me)1 calcium tablet daily (to reduce the risk of brittle bones)and
HRT 1 a day (because I have unfortunatly gone through the menopause early).
My life has been turned upside down since I was diagnosed.I was 7st 10lbs on a 5ft 7inch body frame..Now I am 12st 7lbs and finding it very difficult to keep the weight off.
But through all of this I have still managed to bring up a family and husband,go to work,and also go back to college.Yes addisons disease is a really horrible illness,it can make you feel so nauseus sometimes,so weak and unable to do anything.Even the smallest tasks of everyday life can sometimes be the hardest to carry out.
I have learnt alot about Addisons in the past few months mainly from this message board.The main thing that I have learnt is.....I AM NOT ALONE....there are alot of people like me out there and that is very reassuring...Everybody has a different story to tell and there is always somebody out there with a bigger problem.
So don`t let the disease rule you....You can control it....

Follow Ups

All times are GMT -7. The time now is 06:40 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!